MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the e360 ventilator generated a leak.Patient involvement information was not provided by the customer.Covidien /medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.A non-covidien /medtronic service provider tightened the filters inside the ventilator and the issue was resolved.The ventilator worked normally.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6635468
Report Number2023050-2017-05459
Device Sequence Number12256
Product Code CBK
UDI-Device Identifier10884521540965
UDI-Public10884521540965
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-SY-IN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1